Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 17, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 29, 2012, 6:46 PM CDT for Atchison County, Missouri. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2012, 6:46 PM CDT (23:46 UTC)
- Expired
- Mar 29, 2012, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Atchison County, MO
The radar
The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 7:08 PM CDT | HAIL 1.5 | 1 E Phelps City, MO | |
| Mar 29, 7:16 PM CDT | HAIL 0.75 | Watson, MO | |
| Mar 29, 7:19 PM CDT | HAIL 1 | Rockport, MO | |
| Mar 29, 7:21 PM CDT | HAIL 1 | 6 N Rockport, MO | 5 MILES SOUTH OF IOWA BORDER/5 MILES EAST OF MISSOURI RIVER. PEA SIZED TO QUARTER SIZED HAIL. |
| Mar 29, 7:33 PM CDT | HAIL 1.75 | Tarkio, MO | |
| Mar 29, 7:35 PM CDT | HAIL 1 | Tarkio, MO | PEA SIZE TO QUARTER SIZED HAIL FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 5:10 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS53 KEAX 292346
SVREAX
MOC005-300030-
/O.NEW.KEAX.SV.W.0017.120329T2346Z-120330T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT THU MAR 29 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
* UNTIL 730 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR AUBURN...OR 23 MILES NORTHWEST OF FALLS CITY...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCKPORT...PHELPS CITY AND WATSON.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 107 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4059 9576 4059 9544 4043 9533 4030 9565
4032 9566 4034 9563 4041 9566 4045 9565
4047 9570 4049 9569 4051 9570 4052 9566
4054 9566 4056 9568 4052 9570 4052 9576
4058 9578
TIME...MOT...LOC 2345Z 235DEG 25KT 4037 9581
WIND...HAIL 60MPH 1.50IN
$$
MJ3 follow-up statements
595
WWUS53 KEAX 300007
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 PM CDT THU MAR 29 2012
MOC005-300030-
/O.CON.KEAX.SV.W.0017.000000T0000Z-120330T0030Z/
ATCHISON MO-
707 PM CDT THU MAR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 730 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF PERU...OR 15 MILES WEST OF TARKIO...MOVING NORTHEAST AT
35 MPH. RADAR IS ALSO SHOWING A SECOND AREA OF ROTATION FURTHER
SOUTH ABOUT 3 MILES SOUTHEAST OF NEMAHA NEBRASKA THAT BEARS
WATCHING.
LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCKPORT...PHELPS CITY AND WATSON.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 107 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4059 9576 4059 9544 4043 9533 4030 9565
4032 9566 4034 9563 4041 9566 4045 9565
4047 9570 4049 9569 4051 9570 4052 9566
4054 9566 4056 9568 4052 9570 4052 9576
4058 9578
TIME...MOT...LOC 0006Z 236DEG 29KT 4041 9565
WIND...HAIL 60MPH 1.75IN
$$
MJ383
WWUS53 KEAX 300015
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT THU MAR 29 2012
MOC005-300030-
/O.CON.KEAX.SV.W.0017.000000T0000Z-120330T0030Z/
ATCHISON MO-
715 PM CDT THU MAR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 730 PM CDT...
AT 713 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND GOLF
BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR ROCKPORT...OR 10 MILES
WEST OF TARKIO...MOVING NORTHEAST AT 30 MPH.
AT 708 PM...A STORM CHASER REPORTED PING PONG BALL SIZE HAIL 1 MILE
EAST OF PHELPS CITY.
LOCATIONS IMPACTED INCLUDE...
TARKIO.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 107 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4052 9570 4058 9572 4059 9544 4043 9533
4030 9565 4032 9566 4034 9563 4041 9566
4045 9565 4047 9570 4049 9569 4051 9570
4052 9566 4054 9566 4056 9568
TIME...MOT...LOC 0015Z 241DEG 28KT 4045 9554
WIND...HAIL 60MPH 1.75IN
$$
MJ679
WWUS53 KEAX 300023
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
723 PM CDT THU MAR 29 2012
MOC005-300030-
/O.CON.KEAX.SV.W.0017.000000T0000Z-120330T0030Z/
ATCHISON MO-
723 PM CDT THU MAR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 730 PM CDT...
AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 5 MILES
WEST OF ROCKPORT...OR 12 MILES WEST OF TARKIO...MOVING NORTHEAST AT
20 MPH.
AT 708 PM...A STORM CHASER REPORTED PING PONG BALL SIZE HAIL 1 MILE
EAST OF PHELPS CITY.
AT 716 PM...THE PUBLIC REPORTED PENNY SIZE HAIL WEST OF WATSON.
AT 719 PM...LOCAL LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL IN
ROCKPORT.
LOCATIONS IMPACTED INCLUDE...
TARKIO AND ROCKPORT.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 107 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4052 9570 4058 9572 4059 9544 4043 9533
4030 9565 4032 9566 4034 9563 4041 9566
4045 9565 4047 9570 4049 9569 4051 9570
4052 9566 4054 9566 4056 9568
TIME...MOT...LOC 0022Z 236DEG 19KT 4045 9559
WIND...HAIL 60MPH 1.75IN
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:30 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 29, 6:30 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 630 PM CDT Thu Mar 29 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Main concerns are centered on the next 6 to 12 hours with the potential for severe convection in the area. This Evening - Tonight: A surface low was positioned in north central KS this afternoon with a warm front draped from that low through northeastern KS across the north side of the KC metro and into central MO. Very unstable air has built along and south of the warm front with CAPE values in the 2000-3000 J/kg range. A stronger upper level wave, evident by very clear darkening on water vapor imagery and profilers in the High Plains, will help shift this low into northeast KS by late this afternoon/early this evening. Thunderstorms should develop later this afternoon over northeastern KS, in the vicinity of the triple point and track generally eastward into western/northwestern MO by early this evening. There should be enough shear, given the amount of instability, for organized storms, including supercells. Given the large CAPE values and storm organization very large hail looks to be the biggest threat. There is a lower probability risk of tornadoes, especially early on in the event, which could affect far eastern KS and far western MO. Storms may eventually evolve into linear structures as the upper wave moves into the Eastern Plains but with the persistent convection and associated cloud cover over northern to central MO the storms should outrun the available instability and diminish tonight around 06Z or so. Non severe convection may continue eastward though due to forcing from the upper wave, modest moisture transport, and lift into northern to northeastern MO. Friday - Saturday: There may be some lingering precipitation in our far eastern counties tomorrow morning but this should push east of the forecast area mid to late morning. This should leave the area fairly tranquil and comfortable conditions for most of the day with highs in the mid to upper 70s. There is some indication that isolated showers or storms late Friday night. Specifically, the ECMWF and the GEM bring a weak wave across the region as the upper ridge builds across the western states. Confidence is not especially high regarding this as the low level jet seems to focus north of the area and there is just modest isentropic ascent. There seems to enough support for a slight chance mention so have included small chances for Friday night across main northern MO. Temperatures should warm for Saturday but conditions look dry for now with upper ridging moving through the region. CDB Medium Range (Sunday through Thursday)... Focus towards the tail end of the weekend will still be on the warm weather, though another round of storms will be in the offing by the beginning of the work week. Medium range operational and ensemble models towards the end of the weekend are in fairly good agreement, with a moderate ridge still shifting across the Plains States Sunday. 850mb temperatures in the high teens to low 20s centigrade should support highs into the mid-80s, though could not rule out highs near 90, but opted not to go quite that warm yet in the forecast. However, by Monday models begin to disagree significantly. In the previous integrations of the models, an open wave trough was advertised to shift across the nation behind the ridge that will move through the Plains this weekend. With available moisture and the lift associated with the trough, thoughts had been that more storm activity would be possible Sunday night into Monday, but successive model runs now are pointing at enough energy getting dumped into the base of the trough across the four corners region to develop a modest cutoff low. GFS/GEM/UKMET have all trended in this direction, with the ECMWF remaining the outlier with the progressive open shortwave. Given the propensity for cutoff lows to develop across the Four Corners region in the past several months, thoughts are that the GFS and company might be onto something. So, as a result, have trimmed POPs down and limited them to the Kansas-Missouri border region Sunday night, shifting the focus for chance POPs into Monday. Though, given the change of the seasons /or lack there of/, and the volatility of the models, confidence is low at this time. Otherwise, temperatures in the wake of the trough/cutoff feature will be rather cool Tuesday, and by cool we mean only a little above normal /normal is around 60, Tuesday highs, low to mid 60s/ instead of a lot above normal. But, never fear, shortwave ridging building back across the Plains should send temperatures back to well above normal for Wednesday and Thursday. Cutter && .AVIATION... For the 00Z TAFs...Convection firing across central Kansas will move east this evening, but at this time it is still very iffy if the terminals in Kansas City would be impacted. Much higher confidence in thunderstorm activity at the KSTJ terminal this evening, hence the TEMPO group. However, anticipate needing to make amendments to TAFs this evening as storms move through. Otherwise, will have to watch for development of MVFR clouds in the wake of any evening activity, but at this time looks to be a low probability, so have put VFR conditions in through Friday afternoon, slowly turning the wind to the northwest. Cutter && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Mar 29, 12:56 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CDT THU MAR 29 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1256 PM CDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL PERSIST NORTH OF THE MISSOURI RIVER AND EAST OF INTERSTATE 35 THROUGH THE EARLY AFTERNOON HOURS. HAIL UP TO ONE INCH IN DIAMETER IS POSSIBLE WITH THE STRONGEST STORMS IN THIS AREA. OTHERWISE...A WARM AND HUMID AIRMASS WILL ONCE AGAIN SPREAD ACROSS EASTERN KANSAS AND WESTERN MISSOURI TODAY...SETTING THE STAGE FOR POSSIBLE SEVERE WEATHER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN KANSAS AFTER 4 PM AS AN AREA OF LOW PRESSURE AND A SURFACE DRYLINE ACT ON A STRONGLY UNSTABLE AIRMASS. CONDITIONS APPEAR FAVORABLE FOR SEVERE WEATHER...INCLUDING LARGE HAIL...POSSIBLY EXCEEDING 2 INCHES IN DIAMETER...AND WIND GUSTS GREATER THAN 60 MPH. THERE IS ALSO A LOWER RISK POSSIBILITY FOR A TORNADO ALONG THE MISSOURI AND KANSAS STATE LINE. THUNDERSTORMS...INCLUDING THE THREAT OF SEVERE WEATHER...WILL THEN MOVE INTO WESTERN MISSOURI THIS EVENING WITH ACTIVITY EXPECTED TO WEAKEN AFTER MIDNIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY ACCOMPANY THE STORMS TONIGHT DUE TO THEIR RATHER SLOW MOVEMENT AND SHOULD THESE STORMS MOVE OVER AREAS THAT HAVE SEEN HEAVY RAIN THIS MORNING LOCALIZED FLASH FLOODING WOULD POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON MONDAY...ALTHOUGH THE THREAT OF SEVERE WEATHER LOOKS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON OVER NORTHWEST MISSOURI AND NORTHEAST KANSAS...AND ACROSS MUCH OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI INTO THE EVENING HOURS. CDB
In the hours before
Local storm report, Mar 29, 12:51 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL GALLATIN 39.91N 93.96W
03/29/2012 E1.00 INCH DAVIESS MO CO-OP OBSERVER
&&
HMORGANLocal storm report, Mar 29, 2:21 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
221 PM CDT THU MAR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 6 WNW GALLATIN 39.94N 94.07W
03/29/2012 E1.50 INCH DAVIESS MO TRAINED SPOTTER
HAIL FELL AT LAKE VIKING
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:49 PM CDT | Special Weather Statement | EAX | Ray | 41 min |
| Mar 28, 8:51 PM CDT | Special Weather Statement | EAX | Clay | 39 min |
| Mar 28, 9:18 PM CDT | Special Weather Statement | EAX | Cooper | 42 min |
| Mar 28, 9:44 PM CDT | Special Weather Statement | EAX | Cooper | 31 min |
| Mar 28, 9:52 PM CDT | Special Weather Statement | EAX | Platte | 23 min |
| Mar 28, 9:59 PM CDT | Special Weather Statement | EAX | Saline | 31 min |
| Mar 28, 10:03 PM CDT | Special Weather Statement | EAX | Jackson | 27 min |
| Mar 28, 10:16 PM CDT | Special Weather Statement | EAX | Cooper | 29 min |
| Mar 28, 10:23 PM CDT | Special Weather Statement | EAX | Buchanan | 37 min |
| Mar 28, 10:25 PM CDT | Special Weather Statement | EAX | Clay | 35 min |
| Mar 28, 10:29 PM CDT | Special Weather Statement | EAX | Johnson | 31 min |
| Mar 28, 10:44 PM CDT | Special Weather Statement | EAX | Henry | 31 min |
| Mar 28, 11:02 PM CDT | Special Weather Statement | EAX | Platte | 28 min |
| Mar 28, 11:06 PM CDT | Special Weather Statement | EAX | Ray | 24 min |
| Mar 28, 11:11 PM CDT | Special Weather Statement | EAX | Johnson | 34 min |
| Mar 28, 11:26 PM CDT | Special Weather Statement | EAX | Henry | 34 min |
| Mar 29, 8:07 AM CDT | River Flood Warning | EAX | Cooper | 7 hr |
| Mar 29, 8:27 AM CDT | River Flood Warning | EAX | Cooper, Saline | 28 hr |
| Mar 29, 9:49 AM CDT | Special Weather Statement | EAX | DeKalb | 26 min |
| Mar 29, 10:08 AM CDT | River Flood Warning | EAX | Platte | 3 days |
| Mar 29, 10:08 AM CDT | River Flood Warning | EAX | Platte | 3 days |
| Mar 29, 10:19 AM CDT | Special Weather Statement | EAX | DeKalb | 41 min |
| Mar 29, 10:48 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 27 min |
| Mar 29, 11:15 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess | 30 min |
| Mar 29, 11:33 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 27 min |
| Mar 29, 11:57 AM CDT | Special Weather Statement | EAX | Daviess | 48 min |
| Mar 29, 12:04 PM CDT | Special Weather Statement | EAX | Clinton | 41 min |
| Mar 29, 12:12 PM CDT | Special Weather Statement | EAX | Daviess | 48 min |
| Mar 29, 12:22 PM CDT | Special Weather Statement | EAX | Chariton | 38 min |
| Mar 29, 2:01 PM CDT | River Flood Warning | EAX | Buchanan | 63 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.